# SDR QXEA2025052100213

- Difficulty date: May 6, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER SEAT TRACK FROM FR.74 - FR.84 HAS 6 EACH GOUGES (MARKED). BLENDED DAMAGE IAW SRM 51-10-03 MATERIAL LOSS IS OUT OF LIMITS IAW SRM 53-23-10 FOR SEAT TRACK REPLACEMENT SEE NON ROUTINE SN 9582557 WORK ORDER ZONE 1023076 2000 0160 CPCP ATTACHED TO NON ROUTINE SN 9582557 1023076 2000 0160.
